# SDR AWXA200300785

- Difficulty date: June 11, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348002069601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A 4.75 INCH CRACK WAS FOUND ON FLOOR WEB BETWEEN FR 68-69, Y1270.  MAINTENANCE REMOVED DAMAGED FLOOR WEB BETWEEN FR 68-69, Y1270; FABRICATED A NEW REPLACEMENT FLOOR WEB; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG 21-22, FIG 8.
